Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 7, Number 4 (2007), 2239-2270.
Excision for deformation $K$–theory of free products
Associated to a discrete group , one has the topological category of finite dimensional (unitary) –representations and (unitary) isomorphisms. Block sums provide this category with a permutative structure, and the associated –theory spectrum is Carlsson’s deformation –theory . The goal of this paper is to examine the behavior of this functor on free products. Our main theorem shows the square of spectra associated to (considered as an amalgamated product over the trivial group) is homotopy cartesian. The proof uses a general result regarding group completions of homotopy commutative topological monoids, which may be of some independent interest.
Algebr. Geom. Topol., Volume 7, Number 4 (2007), 2239-2270.
Received: 30 June 2007
Revised: 30 November 2007
Accepted: 15 November 2007
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 19D23: Symmetric monoidal categories [See also 18D10]
Secondary: 55P45: $H$-spaces and duals
Ramras, Daniel. Excision for deformation $K$–theory of free products. Algebr. Geom. Topol. 7 (2007), no. 4, 2239--2270. doi:10.2140/agt.2007.7.2239. https://projecteuclid.org/euclid.agt/1513796787